# SDR ASAA1047442

- Difficulty date: January 25, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,633 hours, 23,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65C277837
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE STA 500B ATTACH ANGLE HAS CORROSION BETWEEN STR 28L - 28R.  REMOVED CORRODED ANGLE, FABBED REPAIR AND INSTALLED.
